Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child suffering from cough and cold, prescribed Grillintus and Azithrol. But got Azilide instaed of Azithrol. Same?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 683 Questions
Hello Doctor,
My daughter is 1yr old, she was suffering from cough with cold. The doctor had prescribed Syp.Grillintus BM & Azithrol 100. the chemist had given me Azilide-100 instead of Azithrol 100 , are these both are same.
Posted Sat, 12 Oct 2013 in Child Health
Answered by Dr. Taher Kagalwala 16 hours later
Brief Answer:
Yes, both Azilide and Azithrol are the same.

Detailed Answer:

Thank you for posing your direct query to me on www XXXXXXX com. The to-the-point answer is that yes, the two medicines are the SAME. Both contain Azithromycin, a commonly used short-duration, once a day antibiotic for coughs and colds due to bacterial infection.

If the doctor has used Grilinctus BM, he/she is probably suspecting a sort of allergic cough with narrowing of the airways due to secretions from the lining of the airways and/or spasm of the muscles of the airways.

You should give the azithromycin for 3 days and the cough syrup for at least six days.

I hope that answers your question.

Thank you once again, and may your daughter become well soon.

Dr. Taher
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor